# SDR SWIA2025011325

- Difficulty date: November 25, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ON RBL9  FLOORBEAM AT FS461 IS CRACKED       (C-CHECK RO 1/13/2025)    REMOVED AND INSTALLED 1EA NEW RBL9 FS461.00 FLOOR BEAM FITTING PER CRJ200SRM 51-42-06, CRJ200SRM 51-42-21, DWG 601R31118 REV L, AND DWG 601R31146 REV J. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. ALL CHECKS GOOD SEE CONTINUATION TASKS FOR MORE DETAILS.
